About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 632309, 6 pages
http://dx.doi.org/10.1155/2013/632309
Research Article

Analysis of Fractal Wave Equations by Local Fractional Fourier Series Method

1School of Mathematics and Statistics, Nanyang Normal University, Nanyang 473061, China
2Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Cankaya University, 06530 Ankara, Turkey
3Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
4Institute of Space Sciences, Magurele, 077125 Bucharest, Romania
5Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China

Received 12 May 2013; Accepted 13 June 2013

Academic Editor: H. Srivastava

Copyright © 2013 Yong-Ju Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. Mainardi, Fractional Calculus and Waves in Linear Viscoelasticity, Imperial College Press, London, UK, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Klafter, S. C. Lim, and R. Metzler, Fractional Dynamics in Physics: Recent Advances, World Scientific, Singapore, 2012. View at Zentralblatt MATH · View at MathSciNet
  4. G. M. Zaslavsky, Hamiltonian Chaos and Fractional Dynamics, Oxford University Press, Oxford, UK, 2008. View at Zentralblatt MATH · View at MathSciNet
  5. D. Baleanu, J. A. Tenreiro Machado, and A. C. J. Luo, Fractional Dynamics and Control, Springer, New York, NY, USA, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. A. Tenreiro Machado, A. C. J. Luo, and D. Baleanu, Nonlinear Dynamics of Complex Systems: Applications in Physical, Biological and Financial Systems, Springer, New York, NY, USA, 2011.
  7. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  8. S. A. El-Wakil, M. A. Madkour, and M. A. Abdou, “Application of Exp-function method for nonlinear evolution equations with variable coefficients,” Physics Letters A, vol. 369, no. 1-2, pp. 62–69, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. S. Das, “Analytical solution of a fractional diffusion equation by variational iteration method,” Computers & Mathematics with Applications, vol. 57, no. 3, pp. 483–487, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Momani and Z. Odibat, “Comparison between the homotopy perturbation method and the variational iteration method for linear fractional partial differential equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 910–919, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. T. Mohyud-Din, M. A. Noor, and K. I. Noor, “Some relatively new techniques for nonlinear problems,” Mathematical Problems in Engineering, vol. 2009, Article ID 234849, 25 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Jafari and S. Seifi, “Homotopy analysis method for solving linear and nonlinear fractional diffusion-wave equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 5, pp. 2006–2012, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Hristov, “Heat-balance integral to fractional (half-time) heat diffusion sub-model,” Thermal Science, vol. 14, no. 2, pp. 291–316, 2010. View at Publisher · View at Google Scholar · View at Scopus
  14. G.-c. Wu and E. W. M. Lee, “Fractional variational iteration method and its application,” Physics Letters A, vol. 374, no. 25, pp. 2506–2509, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. Khan, N. Faraz, A. Yildirim, and Q. Wu, “Fractional variational iteration method for fractional initial-boundary value problems arising in the application of nonlinear science,” Computers & Mathematics with Applications, vol. 62, no. 5, pp. 2273–2278, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Z. Zhao and C. Li, “Fractional difference/finite element approximations for the time-space fractional telegraph equation,” Applied Mathematics and Computation, vol. 219, no. 6, pp. 2975–2988, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. W. Deng, “Finite element method for the space and time fractional Fokker-Planck equation,” SIAM Journal on Numerical Analysis, vol. 47, no. 1, pp. 204–226, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  18. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, vol. 3 of Series on Complexity, Nonlinearity and Chaos, World Scientific, Hackensack, NJ, USA, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. X. J. Yang, Local Fractional Functional Analysis and Its Applications, Asian Academic, Hong Kong, China, 2011.
  20. X. J. Yang, “Local fractional integral transforms,” Progress in Nonlinear Science, vol. 4, pp. 1–225, 2011.
  21. X. J. Yang, Advanced Local Fractional Calculus and Its Applications, World Science, New York, NY, USA, 2012.
  22. K. M. Kolwankar and A. D. Gangal, “Local fractional Fokker-Planck equation,” Physical Review Letters, vol. 80, no. 2, pp. 214–217, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. A. Carpinteri and A. Sapora, “Diffusion problems in fractal media defined on Cantor sets,” ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik, vol. 90, no. 3, pp. 203–210, 2010. View at Publisher · View at Google Scholar · View at Scopus
  24. G. Jumarie, “Probability calculus of fractional order and fractional Taylor's series application to Fokker-Planck equation and information of non-random functions,” Chaos, Solitons and Fractals, vol. 40, no. 3, pp. 1428–1448, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Y. Khan, Q. Wu, N. Faraz, A. Yildirim, and M. Madani, “A new fractional analytical approach via a modified Riemann-Liouville derivative,” Applied Mathematics Letters, vol. 25, no. 10, pp. 1340–1346, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Y. Khan, N. Faraz, S. Kumar, and A. Yildirim, “A coupling method of homotopy perturbation and Laplace transformation for fractional models,” “Politehnica” University of Bucharest, vol. 74, no. 1, pp. 57–68, 2012. View at Zentralblatt MATH · View at MathSciNet
  27. M. S. Hu, D. Baleanu, and X. J. Yang, “One-phase problems for discontinuous heat transfer in fractal media,” Mathematical Problems in Engineering, vol. 2013, Article ID 358473, 3 pages, 2013. View at Publisher · View at Google Scholar
  28. W.-H. Su, X.-J. Yang, H. Jafari, and D. Baleanu, “Fractional complex transform method for wave equations on Cantor sets within local fractional differential operator,” Advances in Difference Equations, vol. 2013, article 97, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  29. X. J. Yang and D. Baleanu, “Fractal heat conduction problem solved by local fractional variation iteration method,” Thermal Science, vol. 17, no. 2, pp. 625–628, 2013.
  30. W.-H. Su, D. Baleanu, X.-J. Yang, and H. Jafari, “Damped wave equation and dissipative wave equation in fractal strings within the local fractional variational iteration method,” Fixed Point Theory and Applications, vol. 2013, article 89, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  31. Y. J. Yang, D. Baleanu, and X. J. Yang, “A local fractional variational iteration method for Laplace equation within local fractional operators,” Abstract and Applied Analysis, vol. 2013, Article ID 202650, 6 pages, 2013. View at Publisher · View at Google Scholar
  32. M.-S. Hu, R. P. Agarwal, and X.-J. Yang, “Local fractional Fourier series with application to wave equation in fractal vibrating string,” Abstract and Applied Analysis, vol. 2012, Article ID 567401, 15 pages, 2012. View at Zentralblatt MATH · View at MathSciNet
  33. Y. Zhang, A. Yang, and X. J. Yang, “1-D heat conduction in a fractal medium: a solution by the local fractional Fourier series method,” Thermal Science, 2013. View at Publisher · View at Google Scholar
  34. G. A. Anastassiou and O. Duman, In Applied Mathematics and Approximation Theory, Springer, New York, NY, USA, 2013.